# SDR IPXA2023100333546

- Difficulty date: October 1, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 37,445 hours, 25,119 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Part number: 65482096
- Part serial: UP72112
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CRACKS ON FWD CARGO DOOR SUPPORT LINK ASSEMBLY. VERIFIED INSTALLATION OF MCD FWD CARGO LINK REF AMM 52-32-04
